You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Incompleteness of a Formal System for Infinitary Finite-Quantifier Formulas
The Journal of Symbolic Logic
Vol. 36, No. 3 (Sep., 1971), pp. 445-455
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2269953
Page Count: 11
You can always find the topics here!Topics: Rules of inference, Zermelo Frankel set theory, Tautologies, Formal systems, Boolean data, Quantification, Boolean algebras, Grammatical conjunctions, Mathematical relations, Mathematical constants
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1971 Association for Symbolic Logic